Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had rectal surgery. Have an unexplained black eye. Any relation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
Hi! I Have an unexplained black eye on my left eye. I had rectal surgery a little over a week ago which makes it difficult to go to the bathroom without straining. Could this be the reason for the black eye?
Posted Tue, 21 May 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Your rectal surgery doesn't have any connection with your black eye.
The most likely cause for such a black eye is generally a trauma and it might have occurred in your sleep.It is not unusual to throw up a arm or hitting some object while turning in bed.
The blood vessels around he eyes can easily be broken with an injury which was not strong enough to have awakened you.
The other possible causes could be some allergy or some bite or some infection around your eyes,but there should be other associated features with that.
I don't think there is anything to worry but best would be,to consult your doctor and ask his opinion about this.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor